# SDR FDEA201504171252

- Difficulty date: April 17, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N771FD
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 763 hours, 28,339 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 113N200341H
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP UPPER ACCESS PANEL IS CHAFED ON THE UPPER SURFACE.  REPAIRED LT INBD FLAP UPPER ACCESS PANEL IAW SRM 51-70-10 REPAIR 4.  CLASS A MAJOR REPAIR.
